# SDR C77A20170310001

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N631CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 23,867 hours, 13,876 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Fire Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  A CARGO FIRE SYSTEM FAIL INDICATION OCCURRED. FLIGHT RETURNING TO DEPARTURE. EMERGENCY DECLARED.  MESSAGE EXTINGUISHED ON TOUCHDOWN.  COMPLIED WITH FIM TASK 26-23-00-810-803-A, NO FAULTS NOTED MESSAGE REMAINS CLEAR. TRANSITORY CONDITION OF THE GENERIC I/O MOD 3, ACFT OK FOR SERVICE.
